Certainly makes sense nobody that previous deposits become unstable during the taking of Allopurinol and that perhaps physical activity or accidents can be a trigger.I`ve been a keen goer to the gym for the past year(twice a week),mainly the cable machines,with the hands doing most of the work,so it is possible that this could have caused the uric acid deposit instability/release in the hand.Needless to say the gym work will have to wait a while and also have a rethink.
Haven`t discussed colchine or corticosteroids with doctor yet,but will do,as you say,nasty side-effects can occur if large doses of ibuprofen used for too long.
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.